There are other medications that are cheaper than Abilify that treat in a simiar way. You might ask your doctor about Lamical (lamotrigine). It would require a script obviously. You might be able to get samples from your doctor for the Abilify and try for a pharmacy assistance program if you have no insurance. The pharmaceutical company has a program to help people who can't afford their medication. Go to RxAssist.org choose patient portal, type in the name of the medication and then select from the list, print out the applicaion and take to your doctor. Sort of a pain but well worth the effort so to receive meds free if you qualify.
As you are aware Abilify is manufactured by Bristol-Myers Squibb.-
1.-Bristol-Myers Squibb Patient Assistance Foundation Inc.
2.-Co-Pay Benefit Program
3.-Destination Access Patient Assistance Program
Bristol-Myers Squibb Company ,
345 Park Avenue
New York, New York, USA 10154-0037
Phone: (212) 546-4000
I agree with Laurie, Dr.´s give free samples of the medication.
Best of luck,
Sorry to hear that, this medication certainly is expensive, I was in it at one time. Did you start on it to try it and now that you need to refill it you can't afford the refill? If this is going to be a recurring thing, either seek prescription assistance programs or talk to your doctor about an alternative. Ability is an atypical antipsychotic medication like seroquel or zyprexa, both of which have some forms of generic available, but all meds work differently for everyone so if abilify works for you, I'd do my best to try and stay on it.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I just recently lost my medication and ran out of money to get my refill. I dont?
Posted 25 Dec 2011 • 1 answer
Posted 23 Nov 2012 • 4 answers
Posted 13 Oct 2014 • 1 answer
Posted 18 Jan 2015 • 3 answers
Posted 19 Nov 2015 • 5 answers